# SDR QXEA9700630

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Press Warn
- Part number: 156671
- Condition: Activated
- Location: Parking Brake
- Part time: 7,650 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - RETURNED TO FIELD.  EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE CAS MESSAGE.  INSPECTED PARKING BRAKE ACCUMULATOR AND ASSOCIATED PLUMBING.  COMPLIED WITH OPERATIONAL TEST OF THE HYDRAULIC SYSTEM.  ALL SYSTEMS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
